Asymptotic stability for the Navier-Stokes equations

Jishan Fan*, Tohru Ozawa

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


We prove the asymptotic stability for weak solutions to the 3-D Navier-Stokes equations in the class ∇u ∈ L1(0, ∞; Ḃ∞∞0(ℝ3)) ∩ LLogL(0, ∞; Ḃ∞∞0(ℝ3)) with arbitrary initial and external perturbations. This solves a problem due to Yong Zhou (Proc. Roy. Soc. Edinburgh, 136A (2006), 1099-1109).

Original languageEnglish
Pages (from-to)379-389
Number of pages11
JournalJournal of Evolution Equations
Issue number2
Publication statusPublished - 2008 May
Externally publishedYes


  • Asymptotic stability
  • Besov spaces
  • Navier-Stokes equations

ASJC Scopus subject areas

  • Mathematics (miscellaneous)


Dive into the research topics of 'Asymptotic stability for the Navier-Stokes equations'. Together they form a unique fingerprint.

Cite this